Table of Contents
ISRN Discrete Mathematics
Volume 2013, Article ID 810245, 5 pages
http://dx.doi.org/10.1155/2013/810245
Research Article

Some Properties of a Sequence Similar to Generalized Euler Numbers

Department of Mathematics, Huizhou University, Huizhou, Guangdong 516007, China

Received 27 December 2012; Accepted 7 February 2013

Academic Editors: W. F. Klostermeyer, T. Prellberg, S. Rim, and W. F. Smyth

Copyright © 2013 Haiqing Wang and Guodong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the sequence given by generating function and establish some explicit formulas for the sequence . Several identities involving the sequence , Stirling numbers, Euler polynomials, and the central factorial numbers are also presented.